# SDR 9JLA2023010632293

- Difficulty date: December 25, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N358F
- Make and model: Lear 60LEAR
- Aircraft serial: 60205
- Aircraft time: 7,674 hours, 5,190 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: 60183363
- Part serial: MAN035994
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT A RIGHT AMBER ENGINE COMPUTER ANNUNCIATOR ILLUMINATED DURING FLIGHT. THE MAINTENANCE PROVIDER TROUBLESHOT AND CONFIRMED THAT THE FLAP AND ENGINE SYNC RELAY BOX WAS DEFECTIVE. THE RELAY BOX WAS REMOVED, AND A REPAIRED RELAY BOX WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
